Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Just Started Meds - Atripla
Feb 20, 2007

Hi I just started Atripla 3 days ago. First night was ok but when I woke up in the morning I felt quite different. There was a wind howling in my ear (only have one connected lost the other to a brain back in 1989) tumor)The noise was distorted and I could hardly hear... Same thing the next day - on the third day it got better. I have dizzyness but not too bad. Do you think that will be the exent of the side effects or do the others creep up after say weeks or months of use? I hope others share their starting experinces so people can know what to expect. Please post this in the proper spot as I am not sure where to place it.. Thank you for all you dedicated work in the HIV field.

Response from Dr. Young

Thanks for your post and kind words.

Here's someone who are readers can assist-- tell us about your experiences in starting Atripla or Sustiva regimens.

In general, these efavirenz-related symptoms fade away over a relatively short period of time, weeks, not months.

Here's to your health, BY



Previous
Can medication protect my boyfriend?
Next
Scared

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement